Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
timy

After accutane, still red?

Okay I finished up accutane around august or so. Well, my face is still slightly red, especially in the cheeks. I've also noticed I seem to still be pretty sensitive to light, because at my job I'm outside in the sun for the most part, and when I come home my cheeks will be really warm and red too. It's frustrating because it doesn't ever seem like my normal skin tone will come back. Anyone else having the same problem?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×